# SDR FDEA201201110084

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 35,018 hours, 18,098 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: A5711109220300
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON 3RD LAYER FROM BELOW OF HOLE 'F' DURING HFEC OPEN HOLE INSPECTION ON RT SIDE CENTER WING BOX REAR SPAR BOTTOM PANEL AT FRAME 47.  REPAIR CARRIED OUT AT RT SIDE CENTER WING BOX FRAME 47 HOLE 'F' IAW EA 6-5710-155862 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
